General absolute summability factor theorems involving quasi-power-increasing sequences


Sevli H.

MATHEMATICAL AND COMPUTER MODELLING, cilt.50, ss.1121-1127, 2009 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 50
  • Basım Tarihi: 2009
  • Doi Numarası: 10.1016/j.mcm.2009.05.031
  • Dergi Adı: MATHEMATICAL AND COMPUTER MODELLING
  • Sayfa Sayıları: ss.1121-1127

Özet

In this paper a general theorem concerning the vertical bar A, delta vertical bar(k) summability methods has been proved, which generalizes two results of Sevli and Leindler [H. Sevli and L. Leindler, n the absolute summability factors of infinite series involving quasi-power-increasing sequences, Computers and Mathematics with Applications 57 (2009), 702-709]. We obtain sufficient conditions for Sigma a(n)lambda(n) to be summable vertical bar A, delta vertical bar(k), k >= 1, 0 <= delta < 1/k, by using quasi-power- increasing sequences. (C) 2009 Elsevier Ltd. All rights reserved.